Nonlinear Functional Equations in Banach Spaces and Elliptic Super-regualarization.
Mathematische Zeitschrift, Tome 105 (1968), pp. 177-195
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1968__105_170976,
author = {Felix E. Browder and Bui An Ton},
title = {Nonlinear {Functional} {Equations} in {Banach} {Spaces} and {Elliptic} {Super-regualarization.}},
journal = {Mathematische Zeitschrift},
pages = {177--195},
year = {1968},
volume = {105},
zbl = {0165.49802},
url = {http://geodesic.mathdoc.fr/item/MZ_1968__105_170976/}
}
Felix E. Browder; Bui An Ton. Nonlinear Functional Equations in Banach Spaces and Elliptic Super-regualarization.. Mathematische Zeitschrift, Tome 105 (1968), pp. 177-195. http://geodesic.mathdoc.fr/item/MZ_1968__105_170976/